# SDR IXXA0500056S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND CORROSION DAMAGE ON RT FUSELAGE NOSE SECTION PRESSURE PANEL BETWEEN STA FS 8.00 AND STA FS -67.00, RBL 28.78 TO RBL 56.  REPAIR ACCOMPLISHED REMOVAL OF FASTENERS AND CORROSION.  FOUND OUT OF LIMITS, REMOVED DAMAGED SEGMENT.  PERFORMED NDT INSPECTION.  FABRICATED NEW PRESSURE PANEL SEGMENT, EXTERNAL REPAIR DOUBLER AND INTERNAL REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED AREA  AND NEW PRESSURE PANEL SEGMENT.  APPLIED RC SEALANT TO FAYING SURFACE.  INSTALLED NEW PRESSURE PANEL SEGMENT AND INTERNAL/EXTERNAL REPAIR DOUBLERS WITH NEW FASTENERS PER ALL APPLICABLE MANUALS AND DRAWINGS.
